Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Have been using Betnovate. Will clindac, depiwhite help?

I have been using Betnovate for a month..wen i consulted a doctor.she told me not to use it nd prescribed me sum creams like glyco 6, clindac A , depiwhite etc...but since the day i started using it i started losing ma complexion nd i dnt find ny diff nd i hav been using it for a couple of weeks..wat am i suppose to?? i dnt wanna lose ma complexion too
Asked On : Thu, 13 Sep 2012
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
HI BETNOVATE SHOULD NOT BE USED ON FACE IN EARLY DAYS UR FACE FAIR AND CLEAN .IF USED FOR LONG TIME AND STOPPED ABRUPTLY IT CAUSES ACNE AND DARK COMPLEXION OF THE SKIN.HENCE BETNOVATE SHOYLD BE TAPERED SLOWLY AND STOPPED AFTER USING ONCE IN FORTNIGHT.AFTER THAT IF IT IS STILL DARKER,USE A SUNSCREEN OF SPF MORE THAN 30 AND USE NILTAN IN THE NIGHT AND USE AND ANTIOXIDANT DAILY
Answered: Thu, 13 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor